# SDR DALA1033589853

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1243
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND AFT ACCESSORY COMPARTMENT RT SIDE CANTED STA 1243, BETWEEN STRINGER 13-14, FRAME GOUGED ON BOTH SIDES COMPLETELY THROUGH. RT CANTED FRAME STA 1243 BETWEEN STR 13-14 CUTOUT DAMAGE 2" X 1" NDT HFEC VERIFIED DAMAGED REMOVED IAW NDT SPM 06-10-01.  REPAIRED & INSTALLED WITH 7075T6 .063 REPAIR DOUBLER  .050, 1021534 .063, & 0923042 .063 FILLER & ANGLE HEAT TREATED ON TRAVELER 2281N01860 IAW SRM 53-05, FIG 4.
